# SDR 08FDEA00205

- Difficulty date: January 19, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171062
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME REPAIR INSTALLED AT BS 640, STR S-11R, FRAME HAS TOOLING DAMAGE ON AFT FACE OF FRAME WEB AT UPPER RIVET BUCKTAIL BLENDED DAMAGE AREA AT CABIN FRAME STA 640, STR 11R REF SRM 53-10-1 FIG 1.  ORIGINAL MATERIAL .056 INCH.  MATERIAL REMAINING .048 INCH'.  MATERIAL LOSS OF .008 AND DAMAGE IS LESS   THAN 1" FROM A HOLE IN RESPECTION NOTE "U" REF SRM 53-10-1.  FABRICATED REPAIR   DOUBLER REF SRM 53-10-4 FIG 1.  HEAT TREATED, TRACKING NR 2008-01-073, TREATED AND PRIMED REPAIR DOUBLER AND INSTALLED REF 51-10-2, 51-30-2, 53-10-4.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
